Hail, Bonneville
- When
- June 27, 2:00 PM MST to 2:08 PM MST
- Where
- Bonneville County, Bone
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.317, -111.800
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jun 27, 1:15 PM MST, 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 215 PM MDT SUN JUN 27 2004 .DISCUSSION... CONVECTION FIRING ACROSS THE MOUNTAINS EARLY THIS AFTERNOON AS A SHORT WAVE FEATURE WAS NOTED WORKING NORTH THROUGH CNTRL NEVADA TOWARDS THE MOIST/UNSTABLE AIRMASS CURRENTLY IN PLACE OVER SRN IDAHO. THIS WAVE TO HELP SUSTAIN CONVECTIVE ACTIVITY THROUGH THE EVENING BEFORE WEAKENING AFTER MIDNIGHT. PATTERN UNDERGOING A BIT OF A CHANGE WITH BAGGY TROUGH ANCHORING ALONG THE CALIFORNIA COAST BY MID WEAK WITH DRIER AND MORE STABLE CONDITIONS BUILDING INTO THE REGION FROM THE SOUTH. BY WEDNESDAY HAVE GENERALLY TRIMMED CONVECTIVE ACTIVITY BACK CONFINING IT TO MOUNTAINS FOR THE DURATION OF THE FORECAST PERIOD AS BAGGY TROUGH REMAINS NEAR CALIFORNIA AND INCREASING WESTERLY FLOW PENETRATES WRN CANADA PERHAPS SIGNALING A PATTERN CHANGE BEYOND THE 4TH OF JULY WEEKEND. HUSTON && .PIH WATCHES/WARNING/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 600 AM MDT SUN JUN 27 2004 IDZ017>023-031-032-281200- EASTERN MAGIC VALLEY-BIG AND LITTLE WOOD RIVER REGION- SAWTOOTH MOUNTAINS-LOST RIVER/PAHSIMEROI-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- 540 AM MDT MON JUN 28 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER INFORMATION STATEMENT... WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES.
The Pocatello radar (KSFX), 76 km away, was scanning. The volume nearest the first event began at 20:59 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2004Every state in 2004This day in weather historyWarnings in Idaho, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407877.